# SDR AALA202205265254

- Difficulty date: May 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 70,596 hours, 32,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT BRAKE DRAGGING, WHEN BRAKES APPLIED THE BRAKE RELEASES AND WHEN THE BRAKES ARE RELEASED THE BRAKE ENGAGES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
